Thanks a lot for your help.
Regarding the protocol of 250 mg cyp E2W, that’s the only option they gave me apart from testosterone gel or 250 mg cyp E3W, which I consider even worse. I cannot inject twice a week because test comes in a kind of crystal ampoules which you must break. Then, I don’t know how to save the rest of the dosage in a safe manner for further injections.
Sorry if I didn’t explain well. I am taking Clomid solo (25mg/day), since 01/09/2016, 8 days ago. Last injection of test was 12/21/2016, almost 4 weeks ago. So, I guess all testosterone I have in my system comes now from my own (poor) production.
I suspect I may have some pituitary problem (MRI clear) because of a poor response to a GNRH stimulation test, with 100 micrograms of gonadorelin: LH at baseline was 2.37; at 30 minutes, 7.76 and at 60 minutes, 6.53; FSH was, respectively, 4.93, 7.13 and 7.22. According to doctor, this is a good indicator of pituitary function because there is indeed some response. However, in my opinion, the pituitary response is rather poor.
Yes, I expected LH levels close to 10, not 2.38. So, you think this is a poor response for 8 days clomid, am I right? I’ll try with 50 mg/day and retest in a week.
At 25mg of clomid I feel very low libido, more emotional/depressed and tired all day long. Erections come with difficulties and are medium, not quite hard. Apart from that, maybe because of low testosterone, I am not experiencing other side effects, like visual problems, etc.
I’m 28 years old now, so yes, I could give a try to HCG if I can convince my endo to do so in case clomid/restart fails.
I want to quit TRT because, with this protocol, I get high estradiol, higher blood pressure, my balls shrink, I am/became azoospermic (don’t know if I was before treatment), I even felt sporadically some pressure in my left side of the chest, and specially while sleeping on the side. Without the correct protocol, I’m afraid I will get more harm than health, prostate issues in the long term because of E2, maybe heart problems, etc.
I have tried a few doctors (which finantially is very hard for me) and this is the best I get. I cannot get the drugs by other means.
Thanks again for your time and knowledge.